Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Discomfort in upper arm radiating to lower arm. Pinched nerve? Tingling sensation on fingers and palm. Cure?

I have had slight discomfort on my upper arm and this later spread to my lower arm. I researched this and it seemed to be symptoms of a pinched nerve. I applied ice over a few days and the discomfort has disappeared. However, I now have a tingling sensation in my fingers and palm. What can I do to stop this sensation. Thank you so much for your help.
Asked On : Tue, 14 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms you are having are likely to be due to nerve root inflammation or compression. Such symptoms usually subside on taking mild pain killers like acetaminophen and methylcobalamin supplements. Consulting a neurologist will be helpful.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 15 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor